# SDR CA950621021

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 1015071
- Condition: Exploded
- Location: Mlg Nr 2
- Part time: 5,689 hours
- Component: Bfgoodrich, 314801
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)#2 MAIN WHEEL ASSEMBLY OUTER RIM EXPLODED DURING TAXI. APPROXIMATELY 1/2 OF OUTSIDE LIP 1 INCH WIDE PIECE, IMPACTED AND PUNCTURED FUSELAGE SKIN. SENT  WHEEL HALF TO DEHAVILLAND FOR ANALYSIS. GOODRICH HAS CHANGED OVERHAUL MANUAL PROCEDURE TIMES FROM 30 TO 10 OVERHAUL FOR NDT CHECK.
